Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 29, NWS Lincoln, IL

April 28, 2011Vermilion County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 28, 2011, 2:44 AM CDT for Vermilion County, Illinois. It took effect at Apr 28, 2011, 4:43 AM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 2:44 AM CDT (07:44 UTC)
In effect from
Apr 28, 2011, 4:43 AM CDT
Expired
Apr 29, 2011, 2:51 PM CDT
In force
34 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Vermilion County, IL

The radar

The Indianapolis radar (KIND), 135 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vermilion River (E-IL) near Danville (DNVI2). The gauge peaked at 16.91 ft at Apr 28, 2011, 12:00 AM CDT.

actionminormoderate10152004/2804/2904/30
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03339000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WGUS43 KILX 280744
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
244 AM CDT THU APR 28 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC183-282144-
/O.NEW.KILX.FL.W.0029.110428T0943Z-110430T0000Z/
/DNVI2.1.ER.110428T0943Z.110429T0000Z.110429T1800Z.NO/
244 AM CDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE VERMILION RIVER AT DANVILLE.
* UNTIL FRIDAY EVENING.
* AT  145 AM THURSDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 18.9 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY 
  ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

VERMILION RIVER
 DANVILLE          18  17.5 THU 2 AM    18.5   15.2   12.0



$$
4 follow-up statements
867 
WGUS83 KILX 281643
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1143 AM CDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC183-290643-
/O.EXT.KILX.FL.W.0029.000000T0000Z-110430T0300Z/
/DNVI2.1.ER.110428T0822Z.110429T0000Z.110429T2100Z.NO/
1143 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT DANVILLE. 
* UNTIL FRIDAY EVENING.
* AT 1045 AM THURSDAY THE STAGE WAS 19.0 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY 
  ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

VERMILION RIVER
 DANVILLE          18  19.0 THU 11 AM   19.0   15.6   12.2

$$
408 
WGUS83 KILX 282035
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
335 PM CDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC183-291035-
/O.EXT.KILX.FL.W.0029.000000T0000Z-110429T2200Z/
/DNVI2.1.ER.110428T0822Z.110428T1630Z.110429T1600Z.NO/
335 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT DANVILLE. 
* UNTIL FRIDAY AFTERNOON.
* AT 1145 AM THURSDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY 
  ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

VERMILION RIVER
 DANVILLE          18  19.1 THU 12 PM   18.5   15.0   11.9


$$

EL/DRH
118 
WGUS83 KILX 290227
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
927 PM CDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC183-291627-
/O.EXT.KILX.FL.W.0029.000000T0000Z-110430T0900Z/
/DNVI2.1.ER.110428T0822Z.110429T0600Z.110430T0300Z.NO/
927 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT DANVILLE. 
* UNTIL LATE FRIDAY NIGHT.
* AT 845 PM THURSDAY THE STAGE WAS 19.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY 
  ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

VERMILION RIVER
 DANVILLE          18  19.7 THU 9 PM    19.7   16.5   12.4

$$
440 
WGUS83 KILX 291951
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
251 PM CDT FRI APR 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC183-292021-
/O.CAN.KILX.FL.W.0029.000000T0000Z-110430T0900Z/
/DNVI2.1.ER.110428T0822Z.110429T1200Z.110429T1745Z.NO/
251 PM CDT FRI APR 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE VERMILION RIVER AT DANVILLE.
* AT  215 PM FRIDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 1245 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY 
  ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

VERMILION RIVER
 DANVILLE          18  17.6 FRI 2 PM    14.8   11.9    9.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 28, 2:33 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 28, 2:33 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
233 AM CDT THU APR 28 2011

.DISCUSSION...
ISSUED 233 AM CDT THU APR 28 2011

SHORT TERM...TODAY THROUGH SATURDAY

UPPER LOW CURRENTLY SPINNING OVER MINNESOTA/WISCONSIN WILL BE THE
MAIN WEATHER-MAKER ACROSS CENTRAL ILLINOIS TODAY. AS THIS FEATURE
ROTATES E/SE ACROSS NORTHERN ILLINOIS...COLD 500MB TEMPS OF -22 TO
-24C WILL CREATE STEEP LAPSE RATES ACROSS THE AREA THIS AFTERNOON.
WHILE SKIES WILL INITIALLY START OUT PARTLY TO MOSTLY SUNNY EARLY
IN THE MORNING...CONDITIONS WILL QUICKLY BECOME CLOUDY TOWARD
MIDDAY. FORECAST SOUNDINGS SUGGEST SUFFICIENT MOISTENING OF THE
PROFILE TO SUPPORT SCATTERED SHOWERS AND PERHAPS A RUMBLE OF
THUNDER AS INSTABILITY INCREASES. WILL ALSO BE A BREEZY DAY...AS
PRESSURE GRADIENT REMAINS TIGHT BETWEEN DEPARTING LOW AND
APPROACHING HIGH. WESTERLY WINDS OF 15 TO 25 MPH WILL BE
COMMON...WITH GUSTS UP TO 30 TO 35 MPH AT TIMES. DUE TO THE
CLOUDS/WIND/PRECIP...TEMPERATURES WILL BE HELD WELL BELOW NORMAL
FOR THIS TIME OF YEAR. AFTERNOON READINGS WILL RANGE FROM THE
MIDDLE 50S ALONG AND NORTH OF I-74...TO THE LOWER 60S SOUTH OF I-70.

UPPER LOW WILL ONLY MAKE SLOW PROGRESS EASTWARD...SO CLOUDS AND A
FEW SHOWERS WILL LIKELY PERSIST INTO THE EVENING HOURS. NAM-WRF RH
PROFILES KEEP CLOUD COVER ACROSS CENTRAL ILLINOIS UNTIL
MIDNIGHT...THEN INDICATE A RAPID WEST-TO-EAST CLEARING TREND
OVERNIGHT. AS SURFACE/UPPER RIDGING BUILD INTO THE MIDWEST ON
FRIDAY...AMPLE SUNSHINE AND LIGHT WINDS WILL HELP BOOST TEMPS WELL
INTO THE 60S.

UPPER RIDGE IS EXPECTED TO QUICKLY BREAK DOWN OVER THE
WEEKEND...AS HIGH-AMPLITUDE TROUGH DIGS ACROSS THE CENTRAL/WESTERN
CONUS. DUE TO THE AMPLIFYING NATURE OF THE TROUGH...ITS EASTWARD
PROGRESS WILL BE GRADUAL...SO THINK SATURDAY WILL REMAIN LARGELY
DRY ACROSS CENTRAL ILLINOIS. MODELS CONTINUE TO BRING COLD FRONT
ACROSS THE MISSISSIPPI RIVER BY 00Z SUN...HOWEVER MOISTURE RETURN
FROM THE GULF WILL INITIALLY BE WEAK. AS A RESULT...AREAL COVERAGE
OF CONVECTION AHEAD OF THE FRONT WILL BE MINIMAL SATURDAY
AFTERNOON/EVENING...AND GENERALLY CONFINED TO LOCATIONS WEST OF
THE I-55 CORRIDOR. AS DEEPER MOISTURE FLOWS NORTHWARD AHEAD OF THE
SLOWLY-ADVANCING BOUNDARY...SHOWERS AND THUNDERSTORMS WILL BECOME
MORE NUMEROUS SATURDAY NIGHT.

LONG TERM...SUNDAY THROUGH WEDNESDAY

STILL SOME DIFFERENCES AMONG THE MODELS CONCERNING FORWARD SPEED
OF THE FRONT LATE IN THE WEEKEND...ALTHOUGH CONSENSUS SUGGESTS IT
WILL BECOME PARALLEL TO THE UPPER FLOW AND MAKE ONLY VERY SLOW
PROGRESS EASTWARD THROUGH MONDAY. THANKS TO SLOW-MOVING BOUNDARY
AND AN INCREASINGLY MOIST FLOW FROM THE GULF OF MEXICO...IT
APPEARS ANOTHER ROUND OF POTENTIALLY HEAVY RAIN MAY BE SETTING UP
ACROSS SOUTHEAST ILLINOIS FROM SATURDAY NIGHT THROUGH SUNDAY
NIGHT. HAVE GONE WITH LIKELY POPS ACROSS THIS AREA...WITH ONLY
CHANCE POPS FURTHER NORTHWEST. IT IS STILL TOO EARLY TO TELL
EXACTLY HOW MUCH RAIN WILL OCCUR...HOWEVER ANOTHER 1 INCH OR SO IS
CERTAINLY NOT OUT OF THE QUESTION. FRONT WILL EVENTUALLY GET
PUSHED OUT OF THE AREA BY A NORTHERN-STREAM SHORT-WAVE EARLY NEXT
WEEK...RESULTING IN DRY WEATHER FOR MONDAY THROUGH WEDNESDAY.

BARNES
&&

.AVIATION...
ISSUED 1151 PM CDT WED APR 27 2011

PCPN IS ENDING AT CMI AND CLOUD HEIGHTS ARE RISING. WILL HAVE ALL
SITES STARTING WITH SCT CIRRUS AS SATELLITE TRENDS INDICATE THAT
BY 06Z...MOST OF CLOUD COVER WILL BE GONE...EVEN AT CMI. MODELS
INDICATE THIS WILL BE ALL THE CLOUDS DURING THE OVERNIGHT HOURS.
THEN CLOUDS WILL INCREASE AGAIN AS UPPER LEVEL TROUGH ROTATES
THROUGH THE AREA TOMORROW. WILL HAVE BROKEN CLOUDS AT LOWER VFR
LEVELS WITH SCATTERED SHOWERS AS WELL. THIS WILL END AROUND SUNSET
BUT CLOUDS WILL REMAIN. WINDS WILL BE LIGHTER OVERNIGHT BUT
INCREASE AGAIN DURING THE DAY TOMORROW WITH GUSTS TO AROUND 30KTS.
WINDS WILL DECREASE AGAIN AT SUNSET TOMORROW.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 27, 3:25 PM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT WED APR 27 2011

ILZ062-063-066>068-071>073-281100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
325 PM CDT WED APR 27 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL IMPACT SOUTHEAST
ILLINOIS TONIGHT WITH RAINFALL AMOUNTS UP TO ONE INCH POSSIBLE...WHICH
COULD WORSEN THE FLOODING SITUATION. AS A RESULT...THE FLASH FLOOD
WATCH HAS BEEN EXTENDED UNTIL 3 AM CDT THURSDAY.

IN ADDITION...SOME OF THE STORMS THIS EVENING AND EARLY TONIGHT
MAY BE SEVERE WITH LARGE HAIL...GUSTY WINDS AND POSSIBLY A TORNADO.

EXPECT RIVER FLOODING TO CONTINUE FOR THE NEXT SEVERAL DAYS IN THE
WABASH...LITTLE WABASH...AND EMBARRAS RIVER VALLEYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH
SUNDAY NIGHT AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO EARLY TONIGHT.

ILZ045-046-055>057-281100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-VERMILION-
325 PM CDT WED APR 27 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL IMPACT EAST CENTRAL
ILLINOIS TONIGHT WITH RAINFALL AMOUNTS UP TO ONE INCH POSSIBLE...WHICH
COULD WORSEN THE FLOODING SITUATION. AS A RESULT...THE FLASH FLOOD
WATCH HAS BEEN EXTENDED UNTIL 3 AM CDT THURSDAY.

EXPECT RIVER FLOODING TO CONTINUE FOR THE NEXT SEVERAL DAYS IN THE
VERMILION AND WABASH RIVER VALLEYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH
THE DAY SUNDAY AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044-281100-
PIATT-
325 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO EARLY TONIGHT.
BRIEF HEAVY DOWNPOURS AND POSSIBLY SOME SMALL HAIL WILL ACCOMPANY
THESE STORMS ...BUT NO SEVERE WEATHER IS EXPECTED.

FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS ALONG THE
SANGAMON RIVER AROUND MONTICELLO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH
THE DAY SUNDAY AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054-061-281100-
MOULTRIE-SHELBY-
325 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING INTO EARLY TONIGHT. BRIEF
HEAVY DOWNPOURS AND POSSIBLY SOME SMALL HAIL WILL ACCOMPANY
THESE STORMS ...BUT NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH
THE DAY SUNDAY AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-036-037-040-041-047-049-050-281100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
325 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER VALLEY FOR THE
NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON INTO
EARLY SUNDAY MORNING AS THE NEXT WEATHER SYSTEM MOVES INTO THE
MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-048-051>053-281100-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-SANGAMON-
325 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED THIS
EVENING. SOME OF THE STORMS MAY PRODUCE BRIEF HEAVY DOWNPOURS...BUT
NO SEVERE WEATHER IS ANTICIPATED.

FLOODING WILL CONTINUE ALONG PARTS OF THE SANGAMON RIVER VALLEY FOR THE
NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING INTO SUNDAY
MORNING AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

MILLER

In the hours before

Local storm report, Apr 27, 9:48 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLOOD            2 S BRIDGEPORT          38.68N 87.76W
04/27/2011                   LAWRENCE           IL   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS CLOSED DUE TO WATER OVER ROADWAYS.

0925 PM     FLOOD            2 S SUMNER              38.69N 87.86W
04/27/2011                   LAWRENCE           IL   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS CLOSED DUE TO WATER FLOWING ACROSS
            ROADWAYS.

0925 PM     FLOOD            LAWRENCEVILLE           38.73N 87.69W
04/27/2011                   LAWRENCE           IL   LAW ENFORCEMENT

            A FEW ROADS IN THE CITY OF LAWRENCEVILLE WITH WATER
            FLOWING ACROSS...NONE CLOSED AT THIS TIME.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:25 PM CDTFlash Flood WarningILXClark, Clay, Cumberland, Effingham, Jasper3 hr
Apr 27, 9:54 PM CDTAreal Flood AdvisoryILXVermilion6 hr
Apr 27, 10:40 PM CDTAreal Flood AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland6 hr
Apr 28, 4:32 AM CDTAreal Flood AdvisoryILXCrawford, Effingham, Jasper, Lawrence6 hr
Apr 28, 10:30 AM CDTAreal Flood AdvisoryILXLawrence69 min
Apr 28, 11:27 AM CDTAreal Flood WarningILXLawrence6 hr
Apr 28, 3:14 PM CDTSpecial Weather StatementILXCrawford, Jasper, Lawrence61 min
Apr 28, 5:34 PM CDTAreal Flood WarningILXLawrence6 hr

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.